# SDR N6WA2025042501

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 43,213 hours, 31,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177457
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MOTOR STIFFENER CRACKED AT RADIUS.  REMOVED AND REPLACED PAX DOOR MOTOR OUTBOARD STIFFENER IAW CRJ SRM 51-42-06
